# SDR CALA2022011400124

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A300*
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5200 · Doors
- Part: Actuator
- Part number: FE174004
- Part serial: 1125
- Condition: Failed Insp
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER FAILED OPS CHECK
